# SDR CALA0400491

- Difficulty date: May 15, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N23661
- Make and model: Boeing 737524
- Aircraft serial: 28922
- Aircraft time: 15,938 hours, 8,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C3397053
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN UPPER FLANGE OF INTERCOSTAL AT STA 344-360, BL 0. THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-40-02 AND DRAWING 65C33970.
